Sudafed Congestion & Headache Relief Max Strenght Capsules

DKK kr40.22 Available in stock
  • Sudafed Congestion & Headache Relief Max Strenght Capsules
  • Sudafed Congestion & Headache Relief Max Strenght Capsules

Sudafed Congestion & Headache Relief Max Strenght Capsules

DKK kr40.22 Available in stock

Product code: 11344

Despatched in 1-3 days.

Size:
16 Caps
Quantity:

Product Information

Sudafed Congestion & Headache Relief Max Strenght Capsules helps releve the symptoms of pain and congestion caused by sinusitis, which include sruffy nose, blocked sinuses, headache, fever, aches and pains.

When your cold feels like it’s taken over your entire head, even the simplest tasks seem to take longer and require more effort than usual because head colds bring many unpleasant symptoms with them.

Sudafed Congestion & Headache Relief Max Strenght Capsules Benefits:

- Helps clear your head cold,
- relieves pain, pressure and congestion

Each Capsule contains: Paracetamol 500 mg, Caffeine 25 mg and Phenylephrine Hydrochloride 6.1 mg, See leaflet for further information

Swallow whole with water. Do not chew.
Adults and children aged 12 years and over:
- Take 2 capsules every 4 hours as required.
- Leave at least 4 hours between doses.
- Do not take more than 8 capsules in 24 hours.
- Do not give to children under 12 years.

Sign up for the latest news, offers and ideas.

  • Connect with us
Top
 
LiveZilla Live Chat Software